# SDR 01FDEA00630

- Difficulty date: July 31, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N149FE
- Make and model: Boeing 727-22
- Aircraft serial: 19087
- Aircraft time: 52,224 hours, 39,522 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSIDE RIGHT NOSE WHEEL WELL SIDE PANEL BS 268, RBL 23, WL 188.  *S/D*  REMOVED AND REPLACED SKIN PER SRM 51-30-2.
